# SDR REXA2025082600837

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 27,296 hours, 22,059 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 601R13403
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ON THE RH AILERON, FOUND BOTH CENTER UPPER LUG BORE DIAMETERS TO BE OUT OF LIMITS. IB LUG IS .986"" AND OB LUG IS .985"", NOMINAL LIMIT IS .975 +- .0005 REPAIRED OVERSIZED BORES AND PITTING CORROSION TO THE AILERON ACTUATOR CENTER HINGE FITTING LUGS AT AIL STA 338.424 AND 342.123 RHS IAW MHIRJ REO 690-57-61-417 REV -- DATED 2025-08-21. AILERON P/N 601R13400-2 S/N SB0052. "
